Modified Stancu type Dunkl generalization of Szász–Kantorovich operators

Milovanović, G.V and Mursaleen, M. and Nasiruzzaman, M. (2018) Modified Stancu type Dunkl generalization of Szász–Kantorovich operators. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 112 (1). pp. 135-151. ISSN 15787303

Full text not available from this repository.
Official URL:


In this paper, we introduce a modification of the Szász–Mirakjan–Kantorovich operators as well as Stancu operators (or a Dunkl generalization of modified Szász–Mirakjan–Kantrovich operators) which preserve the linearity. This type of modification enables better error estimation on the interval [ 1 / 2 , ∞) rather than the classical Dunkl Szász–Mirakjan–Kantrovich as well as Stancu operators. We obtain some approximation results via well known Korovkin’s type theorem. We also calculate the rate of convergence of operators by means of modulus of continuity and Lipschitz type maximal functions.

Item Type: Article
Uncontrolled Keywords: Dunkl analogue; Korovkin type theorem; Modulus of continuity; Szász–Mirakjan–Kantrovich operator; Weighted modulus of continuity
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 20 Jan 2018 06:11
Last Modified: 20 Jan 2018 06:11

Actions (login required)

View Item View Item